Am I the only one? I have been putting on weight whilst having chemo. Nurse thinks the steroids have increased my appetite

Hi, will be having my 5th chemo next week following diagnosis of ovarian cancer recurrence.

Although I read that many people struggle to maintain and are losing weight, I am actually putting on weight. 

Nurse said not to worry about it and it is probably the steroids which have increased my appetite.

Anyone else putting on weight?

Thank you x

Parents
  • I have already been warned that I will be putting on weight before I even start, Oncologist has warned me of that, I found it quite amusing that he pointed out to eat sugar free sweets and the 3 sentences later told me if I had more than usual amount of pooing to contact Hospital, I truly think those two are linked. 

Reply
  • I have already been warned that I will be putting on weight before I even start, Oncologist has warned me of that, I found it quite amusing that he pointed out to eat sugar free sweets and the 3 sentences later told me if I had more than usual amount of pooing to contact Hospital, I truly think those two are linked. 

Children
No Data